# SDR ASAA2012100693021

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 24,155 hours, 7,207 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Annunciator
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  FMC DISAGREE ANNUNCIATED.  QRH PROCEDURES FOLLOWED WITH SUCESSFUL RESET.
